# SDR CA100114004

- Difficulty date: January 13, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 6,572 hours
- Engine: Cont IO550F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300BR
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR FAILED DURING FLIGHT.  ELECTRICAL POWER LOSS INDICATED TO CREW.  CREW RETURNED FOR LANDING AT CYTZ. (TC NR 20100114004)
